# SDR SWAA2019021829666

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 54,362 hours, 26,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11583321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SIDEWALL LIGHT INOP.  R&R LIGHT ASSEMBLY IAW AMM.
